Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2008, Article ID 192679, 19 pages
http://dx.doi.org/10.1155/2008/192679
Research Article

Minimization of Tikhonov Functionals in Banach Spaces

1Center for Industrial Mathematics, University of Bremen, Bremen 28334, Germany
2Fakultät für Maschinenbau, Helmut-Schmidt-Universität, Universität der Bundeswehr Hamburg, Holstenhofweg 85, Hamburg 22043, Germany

Received 3 July 2007; Accepted 31 October 2007

Academic Editor: Simeon Reich

Copyright © 2008 Thomas Bonesky et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Thomas Bonesky, Kamil S. Kazimierski, Peter Maass, Frank Schöpfer, and Thomas Schuster, “Minimization of Tikhonov Functionals in Banach Spaces,” Abstract and Applied Analysis, vol. 2008, Article ID 192679, 19 pages, 2008. https://doi.org/10.1155/2008/192679.